VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sperti-banner
I was just recently diagnosed with Vitamin D Deficiency my level was12. I have a 2 part question…I was Rx'd Vit D3 50,000units 3 times a week Does this dosage seem a bit high? Also, I suffer from terrible insomnia. I've read several articles that this deficiency can be the culprit…just curious what your take was on this. THANK YOU!!! Debbie

Asked by  Dcampbell539470300 on June 18, 2015

Answers
  •  Dcampbell539470300 on

    See title

    Answered by  Dcampbell539470300 on
  •  IAW on

    You would have to take 40,000 iu per day for months in order to possible become toxic. How long are you suppose to take the 50,000 iu three times a week for?
    Vitamin D deficiency can absolutley cause insomnia!!! Hope your sleeping better soon. You may want to read http://www.vitamindcouncil.org/about-vitamin-d/vitamin-d-and-other-vitamins-and-minerals/. You should probably get some magnesium. It should also help with sleep and Vitamin D uses a lot of magnesium.

    Answered by  IAW on
    •  Dcampbell539470300 on

      Thank you so much for your quick response! I am scheduled to have my levels rechecked in 6 weeks. I really appreciate the information and the magnesium!

      Answered by  Dcampbell539470300 on

Recent Discussion

Popular Questions